# SDR DALA2020011300227

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 64,235 hours, 25,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6335378) DURING INSPECTION FOUND EXIT PLACARD BY 1R DOOR MISSING. R/R EMERGENCY LT COVER AT 1R PER B737 AMM 33-51. OPS CHECK NORMAL.
